# SDR FDEA201506231958

- Difficulty date: June 23, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 868 hours, 36,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1055
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LO LVL 1 ALERT DURING EMER LIGHT TEST ON PREFLIGHT.  REMOVED AND REPLACED EMERGENCY LIGHTS PWR SUPPLY PER AMM 33-51-01-4.  OPS CHECKS GOOD PER AMM 31-51-01-5.  OK FOR SERVICE.
